# SDR FDEA201010234152

- Difficulty date: October 23, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A75150574201
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO EO 6-5710-3322 A3 PT3 & 4, FOUND THE FASTENER HOLES IN THE INTERNAL ANGLES ON THE CENTER WING BOX HAVE BEEN SECOND OVERSIZED AT PREVIOUS MAINTAINANCE CHECK PERFORMED ROTO-TEST INSPECTION REQUIREMENTS OF EO 6-5710-7-3322 A3 PT3 & 4, FOR THE HOLES WITH CRACK, REAMED THE HOLES TO CRACK FREE AND TO THE NEXT NOMINAL SIZE.  FOR THE HOLES WITHOUT CRACK, REAMED THE HOLES TO THE NEXT NOMINAL SIZE . COLD WORKING FOR ALL THE FASTENER HOLES.  INSTALLED RELATED FASTENERS.  COMPLIED WITH EA 6-5710-141614.
